# SDR DALA2019041200416

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N914DU
- Make and model: Boeing 737990ER
- Aircraft serial: 62782
- Aircraft time: 672 hours, 290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5789724) GIRT BAR DIFFICULT TO REMOVE FROM DOOR BRACKET AT 1R DOOR. REMOVED DEBRIS/CLEANED. OPS CK GOOD.
